Alert archive / North Dakota / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Mar 22, 2009, 2:29 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2009, 2:29 PM CDT (19:29 UTC)
- Expired
- Mar 22, 2009, 8:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 89 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KBIS 221929
FFWBIS
NDC021-045-230130-
/O.NEW.KBIS.FF.W.0001.090322T1929Z-090323T0130Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
229 PM CDT SUN MAR 22 2009
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE AREA OF MODERATE RAIN WITH EMBEDDED THUNDERSTORMS FROM
SOUTHEAST NORTH DAKOTA THROUGH EASTERN SOUTH DAKOTA. THIS AREA
OF PRECIPITATION IS EXPECTED TO TRAIN ACROSS SOUTHEAST NORTH DAKOTA
THIS AFTERNOON AND EVENING...WITH RAINFALL AMOUNTS OF ONE TO ONE
AND ONE HALF INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS
WILL CAUSE WASHING OUT OF DIRT ROADS...RAPID RISES ON AREA CREEKS
AND STREAMS....WATER COVERING ROADWAYS AND POSSIBLE CONCERNS OF
WATER AFFECTING HOMES DUE TO RAPID SNOW MELT AND RAINFALL ACROSS
LAMOURE AND DICKEY COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KULM...
VERONA...NORTONVILLE...MARION...LA MOURE...JUD...GRAND RAPIDS...
EDGELEY...DICKEY...BERLIN...ALFRED AND ADRIAN
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE ACROSS WATER COVERED ROADWAYS.
LAT...LON 4594 9801 4595 9901 4628 9900 4628 9905
4631 9905 4663 9903 4663 9804 4629 9805
4629 9803 4627 9800
$$
PJA2 follow-up statements
709
WGUS73 KBIS 222030
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CDT SUN MAR 22 2009
NDC021-045-230130-
/O.CON.KBIS.FF.W.0001.000000T0000Z-090323T0130Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMOURE ND-DICKEY ND-
330 PM CDT SUN MAR 22 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
DICKEY AND LAMOURE COUNTIES...
AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF MODERATE RAIN WITH OCCASIONAL EMBEDDED
THUNDERSTORMS FROM SOUTHEAST NORTH DAKOTA THROUGH EASTERN SOUTH
DAKOTA. THIS AREA OF PRECIPITATION IS EXPECTED TO TRAIN ACROSS
SOUTHEAST NORTH DAKOTA THIS AFTERNOON AND EVENING...WITH RAINFALL
AMOUNTS OF ONE TO ONE AND ONE HALF INCHES WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. THIS WILL CAUSE WASHING OUT OF DIRT ROADS...RAPID
RISES ON AREA CREEKS AND STREAMS....WATER COVERING ROADWAYS AND
POSSIBLE CONCERNS OF WATER AFFECTING HOMES...DUE TO RAPID SNOW MELT
AND RAINFALL ACROSS LAMOURE AND DICKEY COUNTIES.
HOMES HAVE ALREADY REPORTED TO HAVE BEEN FLOODING IN DICKEY COUNTY
BY THE COUNTY EMERGENCY MANAGER.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERONA...
NORTONVILLE...MARION...LA MOURE...KULM...JUD...GRAND RAPIDS...
EDGELEY...DICKEY...BERLIN...ALFRED AND ADRIAN
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4594 9801 4595 9901 4628 9900 4628 9905
4631 9905 4663 9903 4663 9804 4629 9805
4629 9803 4627 9800
$$
PJA250
WGUS73 KBIS 230127
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT SUN MAR 22 2009
NDC021-045-230135-
/O.EXP.KBIS.FF.W.0001.000000T0000Z-090323T0130Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMOURE ND-DICKEY ND-
827 PM CDT SUN MAR 22 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT/730 PM MDT/ FOR
DICKEY AND LAMOURE COUNTIES...
ALTHOUGH PRECIPITATION HAS STOPPED...FLOODING WILL CONTINUE
ACROSSDICKEY AND LAMOURE COUNTIES AS A RESULT OF RAPID SNOW
MELT ANDRUNOFF FROM THE RAINFALL EARLIER TODAY. AN AREAL FLOOD
WARNING REMAINSIN EFFECT FOR ALL OF WESTERN AND CENTRAL NORTH
DAKOTAINCLUDING LAMOURE AND DICKEY COUNTIES UNTIL 945 AM CDT ON
TUESDAY.
LAT...LON 4594 9801 4595 9901 4628 9900 4628 9905
4631 9905 4663 9903 4663 9804 4629 9805
4629 9803 4627 9800
$$
PJAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 4:20 AM CDT, 10 hours 9 minutes earlier.
Area forecast discussion, Mar 22, 4:20 AM CDT, 10 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 420 AM CDT SUN MAR 22 2009 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT... A MAJOR EARLY SPRING STORM IS ON TAP FOR THE NORTHERN PLAINS. SCATTERED THUNDERSTORMS HAVE BEGUN THIS MORNING AND ARE EXPECTED TO CONTINUE TODAY AND TONIGHT...WITH THE CHANGEOVER TO SNOW IN THE FAR WEST TONIGHT AND IN THE CENTRAL SOMETIME ON MONDAY. TEMPERATURES IN THE 40S...50S...AND 60S AHEAD OF THE SYSTEM SHOULD HELP TO ACCELERATE THE SNOW MELT...WHICH WILL ADD TO FLOODING CONCERNS. FLOOD WARNINGS...WATCHES AND ADVISORIES ARE IN EFFECT FOR NEARLY ALL OF WESTERN AND CENTRAL NORTH DAKOTA. IN ADDITION TO FLOODING AND ANTICIPATED PRECIPITATION...SOUTHEAST WINDS ARE EXPECTED TO INCREASE TODAY TO 30 TO 35 MPH OVER SOUTH CENTRAL AND EASTERN NORTH DAKOTA THIS AFTERNOON. WILL ISSUE A WIND ADVISORY THESE AREAS...INCLUDING BISMARCK...JAMESTOWN AND SOUTH. IN TERMS OF TEMPERATURES AND PRECIPITATION TYPE...EXPECT THAT A COMBINATION OF DYNAMIC COOLING AND LOW LEVEL COLD AIR ADVECTION WILL ALLOW FOR A SHIFT IN PRECIPITATION TYPE FROM RAIN TO SNOW...MOST LIKELY BEGINNING AFTER MIDNIGHT SUNDAY NIGHT IN THE WEST. BY MONDAY EVENING...A BROAD AREA OF RAIN/SNOW WILL BE OVER THE NORTHERN HIGH PLAINS...WITH THE RAIN/SNOW LINE ORIENTED FROM MINOT TO BISMARCK. AMOUNTS AND LOCATION WILL BE GREATLY RELATED TO SPEED AND TRACK OF THE STORM...ALONG WITH THE ACTUAL TIMING OF DYNAMIC COOLING. WITH THREE MAIN AREAS OF UNCERTAINTY...THIS IS A VERY DIFFICULT FORECAST. LATEST MODELS INDICATING THAT SNOW AMOUNTS WILL BE HIGHEST AROUND HETTINGER...WITH AN AXIS OF HEAVY SNOW EXTENDING FROM NEAR HETTINGER TO NEAR MANDAN...WITH 7 TO 10 INCHES OF SNOW...WITH SOME LOCALES REACHING NEAR 14 INCHES ACROSS SOUTHWESTERN NORTH DAKOTA. UNCERTAINTY IS GREATER OVER CENTRAL NORTH DAKOTA DUE TO ITS PROXIMITY TO THE FORECAST RAIN/SNOW LINE. THE JAMESTOWN AREA SHOULD BE SPARED A CHANGEOVER UNTIL EARLY TUESDAY...SO SNOW AMOUNTS SHOULD BE LESS THERE. WINDS 20 TO 40 MPH WILL ACCOMPANY SNOWFALL WITH AREAS OF BLOWING SNOW AND VISIBILITIES REDUCED TO ZERO AT TIMES. THE BLIZZARD WATCH REMAINS IN EFFECT FOR THE WESTERN THIRD OF THE STATE BEGINNING MONDAY AT DAYBREAK...AND FOR THE CENTRAL THIRD BEGINNING MONDAY EVENING. .LONG TERM...WEDNESDAY THROUGH SUNDAY THE MAJOR SPRING STORM WHICH AFFECTS THE NORTHERN PLAINS IN THE SHORT TERM WILL BE EXITING WESTERN AND CENTRAL NORTH DAKOTA BY WEDNESDAY MORNING WHEN THE LONG TERM GRIDS BEGIN. GENERALLY USED ECMWF FOR FORECAST. SEVERAL MID LEVEL LOWS TRAVERSE THE REGION THROUGH THE EXTENDED ON GENERALLY NORTHWEST FLOW. SCATTERED POPS WILL REMAIN FOR WEDNESDAY AS WRAP-AROUND CONTINUES. FIRST CLOSED LOW MOVES ACROSS STATE THURSDAY AND FRIDAY BUT QPF REMAINS WEAK AS NORTHERN PLAINS NOW CUTOFF FROM GULF MOISTURE. WEAK ARCTIC HIGH PRESSURE EXTENDS FROM NORTH OF LAKE WINNIPEG SOUTH TO CENTRAL PLAINS. FEW CHANGES IN EXTENDED. && .AVIATION... STRONG MOISTURE ADVECTION AHEAD OF INTENSE LOW FROM SOUTHEAST MONTANA TO NORTHERN COLORADO. THE SYSTEM WILL AFFECT TAFS NEXT 24 HOURS AS NORTHERN PLAINS REMAIN IN WARM SECTOR WITH AREAS OF STRATUS AND FOG...COMBINED WITH UNSTABLE SOUTHWEST FLOW ALOFT BRINGING BANDS OF SHOWERS AND THUNDERSTORMS. && .HYDROLOGY... SNOW MELT AND RUNOFF CONTINUE TO GENERATE ICE JAMS AND RISING WATER LEVELS IN MANY LOCATIONS...IN ADDITION TO COVERING SEVERAL ROADWAYS. THE SIGNIFICANT STORM MENTIONED ABOVE WILL AGGRAVATE THE SITUATION TREMENDOUSLY AS FIRST TWO BAND OF PRECIPITATION IN THE FORMS OF SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS THE REGION. THE FIRST MORE INTENSE NOW EXITING NORTHEAST CWA WHILE SECOND MORE DIFFUSE AREA CROSSES WESTERN NORTH DAKOTA. THESE TWO BANDS HAVE TRIGGERED AREAL FLOOD ADVISORIES FOR NORTHWEST AND NORTH CENTRAL RESPECTIVELY. && .BIS WATCHES/WARNINGS/ADVISORIES... BLIZZARD WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR NDZ003-004-011-012-019>022-034-035-042-045-046. FLOOD WATCH FROM NOON CDT /11 AM MDT/ TODAY THROUGH MONDAY MORNING FOR NDZ001-002-009-010-017-032. BLIZZARD WATCH FROM MONDAY MORNING THROUGH TUESDAY EVENING FOR NDZ001-002-009-010-017-018-031>033-040-041-043-044. FLOOD WATCH FROM NOON CDT TODAY THROUGH MONDAY EVENING FOR NDZ003-004-011-012-021-022. FLOOD WATCH FROM NOON CDT TODAY THROUGH TUESDAY EVENING FOR NDZ005-013-023-025-036-037-047-048-050-051. WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR NDZ023-025-035>037-046>048-050-051. && JV/HW
Hazardous weather outlook, Mar 22, 5:35 AM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 535 AM CDT SUN MAR 22 2009 NDZ001-002-009-010-017-032-231045- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-BILLINGS- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003-004-011-012-021-022-231045- RENVILLE-BOTTINEAU-WARD-MCHENRY-MCLEAN-SHERIDAN- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-231045- ROLETTE-PIERCE- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY NIGHT...WITH SNOW AND BLOWING SNOW POSSIBLE TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ031-040-043-231045- GOLDEN VALLEY-SLOPE-BOWMAN- 435 AM MDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-033-041-044-231045- DUNN-STARK-HETTINGER-ADAMS- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IS IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ019-020-034-042-045-231045- MERCER-OLIVER-MORTON-GRANT-SIOUX- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IS IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ035-046-231045- BURLEIGH-EMMONS- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ023-025-036-037-047-048-050-051-231045- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY NIGHT...WITH SNOW AND BLOWING SNOW POSSIBLE MONDAY AND TUESDAY. A FLOOD WATCH IS IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Mar 22, 10:01 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1001 AM CDT SUN MAR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM TSTM WND GST MINOT AIR FORCE BASE 48.42N 101.36W
03/22/2009 M60 MPH WARD ND ASOS
&&
NHEINERTLocal storm report, Mar 22, 10:30 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 AM CDT SUN MAR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLOOD 2 S WATFORD CITY 47.77N 103.28W
03/22/2009 MCKENZIE ND EMERGENCY MNGR
CHERRY CREECK ON THE SOUTH SIDE OF CITY OUTSKIRTS IS
FLOODED. TOURIST PARK UNDER WATER. SANDBAGGING ONGOING IN
CITY. AT LEAST ONE HOME FLOODED WITH POTENTIAL FOR 6 MORE
THIS MORNING IF RISE CONTINUES.
&&
SCHECKLocal storm report, Mar 22, 11:46 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 AM CDT SUN MAR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST LONG LAKE 45.86N 99.21W
03/22/2009 M67 MPH MCPHERSON SD MESONET
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 7:35 PM CDT | Areal Flood Warning | BIS | Adams | 4 hr |
| Mar 21, 10:13 PM CDT | Areal Flood Warning | BIS | Adams, Burleigh, Dunn, Emmons, Grant, Hettinger and 5 more | 12 hr |
| Mar 22, 2:57 AM CDT | Areal Flood Advisory | BIS | Divide, McKenzie, Williams | 18 days |
| Mar 22, 3:30 AM CDT | Areal Flood Advisory | BIS | Bottineau, Burleigh, Kidder, McHenry, Pierce, Rolette | 86 days |
| Mar 22, 5:05 AM CDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Dunn, Emmons and 17 more | 16 hr |
| Mar 22, 9:54 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 51 min |
| Mar 22, 10:22 AM CDT | Areal Flood Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 5 days |
| Mar 22, 10:33 AM CDT | Severe Thunderstorm Warning | BIS | Emmons | 57 min |
| Mar 22, 10:48 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 57 min |
| Mar 22, 11:35 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 55 min |
| Mar 22, 11:41 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 64 min |
| Mar 22, 11:50 AM CDT | River Flood Warning | BIS | Foster | 71 hr |
| Mar 22, 11:50 AM CDT | River Flood Warning | BIS | Stutsman | 35 days |
| Mar 22, 11:50 AM CDT | River Flood Warning | BIS | Burleigh, Morton | 5 hr |
| Mar 22, 12:11 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 19 min |
| Mar 22, 12:36 PM CDT | Severe Thunderstorm Warning | BIS | Foster, LaMoure, Stutsman | 54 min |
| Mar 22, 4:10 PM CDT | Flash Flood Warning | BIS | Stutsman | 6 hr |
| Mar 22, 4:24 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 66 min |
| Mar 22, 5:04 PM CDT | Blizzard Warning | BIS | Adams, Billings, Bottineau, Bowman, Burleigh, Dunn and 16 more | 50 hr |
| Mar 22, 5:04 PM CDT | Winter Storm Watch | BIS | Foster, Kidder, Logan, McIntosh, Pierce, Rolette and 2 more | 23 hr |
| Mar 22, 5:04 PM CDT | Winter Weather Advisory | BIS | Burke, Divide, McKenzie, Williams | 42 hr |
| Mar 22, 5:16 PM CDT | River Flood Warning | BIS | Burleigh, Morton | 4 days |
| Mar 22, 5:42 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 29 min |
Nearby
Flash Flood Warnings in North Dakota, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.